# SDR DALA2018041402582

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 4,618 hours, 3,075 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON AFT FIXED FAIRING, A CRACK FOUND ON THE UPPER SPAR OF THE AFT FIXED FAIRING BETWEEN RIB 14 AND 15,  REPAIRED IAW AMDS 5450-01052-06B.
